# SDR MASA20210804352

- Difficulty date: July 28, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CAP ANGLE OF PASSENGER DOOR SURROUND STRUCTURE. CAP ANGLE OF PASSENGER DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ 900 SRM 51-41-02-001-001-A01
